# SDR SWAA092384

- Difficulty date: April 12, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 22,278 hours, 12,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A56014
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN COVER BROKEN.  REMOVED AND REPLACED COVER PER MM.
